User Tag List

Likes Likes:  0
Results 1 to 8 of 8

Thread: Hair has gone frizzy!!!!!

  1. #1
    Join Date
    Jul 2008
    Location
    Lakes Entrance, Victoria, Australia
    Posts
    126
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default Hair has gone frizzy!!!!!

    Jolanta, I was interested to read that your hair has gone wavy. Mine has gone frizzy. It looks like someone has plugged me into a power point. I'm on cyclophosamide, Imuran, antibiotics, fosamax (AA) and Prednisilone so I presume it's one of the drugs that's doing it. How are other ladies finding their hair? Mines long but I may get it cut short. Carol

  2. #2
    Join Date
    Nov 2008
    Location
    Christchurch, Dorset - England
    Posts
    350
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    I came off cyclophosphamide at the beginning of January and switched to azathioprine/Imuran. I've lost quite a lot of hair so it generally looks quite thin on top but don't have any bald patches.
    My hair just looks thin and lank, it's lost it's shiny sheen and doesn't feel as soft as it used to.
    Still as straight as it's ever been though!
    I'm hoping now it's pretty much stopped falling out it will start growing back, I haven't had it cut for months because I didn't want to scare my hairdresser when it was falling out so it's got quite long.
    I now want to have it cut so it looks a bit thicker without losing too much length as I want it long for my wedding next year.

  3. #3
    Join Date
    Jan 2009
    Location
    Baton Rouge, Louisiana
    Posts
    105
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by Carol View Post
    Jolanta, I was interested to read that your hair has gone wavy. Mine has gone frizzy. It looks like someone has plugged me into a power point. I'm on cyclophosamide, Imuran, antibiotics, fosamax (AA) and Prednisilone so I presume it's one of the drugs that's doing it. How are other ladies finding their hair? Mines long but I may get it cut short. Carol
    I'm not one of the ladies just happen to be male and had noticed that my hair has become wavey. Didn't think about it to much until my wife mentioned it to me and I read this thread. I was on cytoxan far 10 months and now I'm on Imuran along with prednisone and antibotics. Strange is'nt it.

  4. #4
    Join Date
    Nov 2008
    Location
    Maryland, USA
    Posts
    10,836
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    It's to be expected with chemo. It affects fast-growing cells the most (which is why we lose hair on it). Most people's hair is wavier or curly after chemo. I don't know if it's permanent, though.

  5. #5
    Join Date
    May 2008
    Location
    Canberra, Australia
    Posts
    1,523
    Post Thanks / Like
    Mentioned
    27 Post(s)
    Tagged
    2 Thread(s)

    Default

    Heh...my hair (well, what remained of my hair) was really nice during chemo. Soft and wavy and ready for a shampoo commerical Pity I could count them on my head
    Forum Administrator
    Diagnosed March 2003.
    Currently but not permanetly residing in Canberra, Australia.

  6. #6
    Join Date
    Feb 2009
    Location
    Islamabad,Pakistan
    Posts
    3
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    hey!i also had cyclophosphamide infusions.now I am on cellcept for some months.my hair were straight but now they have become wavy,a little curly and very FRIZZY.

  7. #7
    Join Date
    Dec 2008
    Location
    liverpool uk
    Posts
    455
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    hi saadia and welcome.the one thing i've not had a problem with since the onset of wg and cancer is my hair.i had none before it all started and i've got none now.
    john
    Last edited by crackers; 02-15-2009 at 11:25 AM.

  8. #8
    Join Date
    Aug 2008
    Location
    Mission, BC, Canada
    Posts
    1,802
    Post Thanks / Like
    Mentioned
    2 Post(s)
    Tagged
    0 Thread(s)

    Default wavy hair

    Hi, its seems to affect ust two ways, lose it or curl. I'm lucky and have a curl. Its still thick, but not as mucha s before. It too has a bit of of frizz but is still shiny and healthy. Hard to believe I have all this toxicity in my body. It is the chemo thats doing it. Prednisone has made y skin looks nice. I used to break out in hives all the time, now never and my skin is nice and smooth. I get all the perks
    Jolanta

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •